# SDR SWI2025F00664

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,347 hours, 32,683 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: NP13932118
- Part serial: 19128H2167
- Condition: Sparks
- Location: Zone 200
- Part time: 6,518 hours, 5,253 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D:DURING CLIMB OUT THROUGH 4000 HEARD A LOUD POP, SPARK AND GREY SMOKE, WHICH QUICKLY CLEARED, OUT OF THE RIGHT WINDSHIELD HEATER. RECEIVED RIGHT WINDSHIELD CAUTION. RAN QRH.C: MEL 30-41-1ACAT C DUE ON 06/02/2025DURING CLIMB OUT THROUGH 4000 HEARD A LOUD POP, SPARK AND GREY SMOKE, WHICH QUICKLY CLEARED, OUT OF THE RIGHT WINDSHIELD HEATER. RECEIVED RIGHT WINDSHIELD CAUTION. RAN QRH.  (FLIGHT 4945 - FILED CLOSED)MAY 23, 2025  STATION: PIA--T/S SMOKE IN THE COCKPIT IN REF TO CRJ 700 AMM 21-21-00PERFORMED WINDSHIELD HEATER SYSTEM FIM TASK 30-41-00-810-801 FOR THE R WSHLD HEAT CAUTION MSG.  REMOVED TERMINAL BLOCKS IN REF TO AMM 30-41-06, NO DEFECTS NOTED. NO SIGNS OF BURNING AND ALL TERMINAL CONNECTORS ARE SECURED. PERFORMED DAMAGE CHECK OF RH WINDSHIELD IN REF TO CRJ  700 AMM 56-11-01. NO DEFECTS NOTED. INSPECTED RH SIDE WINDOW IN REF TO AMM 56-12-01, NO DEFECTS NOTED. DEFERRED RH WINDSHIELD ANTI ICE SYSTEM PER MEL 30-41-1A. MX ACTION COMPLIED WITH AND PLACARD INSTALLED.  MAY 26, 2025  STATION: ORD -- REMOVED AND REPLACED RH WINDSHIELD IN REF TO AMM  56-11-01 AND TASK CARD 56-220-1000-SKY. OPS CHECK AND LEAK CHECK GOOD AT THIS TIME.MEL CLEARED AND PLACARDS REMOVED.CALIBRATED TOOLSELECTRONIC DIAL WRENCH FOR RUNNING TORQUE S/N: 091702392540 TO 200 INCH POUND TORQUE WRENCH S/N: 01189008540 TO 50 INCH POUND TORQUE WRENCH S/N : 0120900786
